# SDR 20001030SH014

- Difficulty date: October 13, 2000
- Submitted: October 30, 2000
- Operation: General aviation
- Aircraft: N737XM
- Make and model: Cessna 172N
- Aircraft serial: 17269755
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: C1452501S
- Condition: Failed
- Location: Flap
- Part time: 54 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP MOTOR BURNED OUT.  SUBMITTER STATED THEY PUT 2 NEW UNITS IN FROM CESSNA, CHECK OF ACTUATOR AND GEARBOX FOUND NO DEFECTS.  TURNS FREELY.  CHECKED WIRES, NO DEFECTS.  UNKNOWN CAUSE OF FAILURES.  DATE OF MANUFACTURE OF MOTOR NR 2 IS 7/99.  (X)
